# SDR SWAA2021031153696

- Difficulty date: March 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 55,461 hours, 33,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY DOOR EXIT SIGN BROKEN / R/R L1 ENTRY DOOR EMERGENCY LIGHT SIGN REF AMM 33-51-11; OPS CK GOOD
